MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM MILLER SHELL SZ 29; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US SROM MILLER SHELL SZ 29; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 2576-05-029
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Visual inspection found a small crack in the black marker band and a set screw fell out.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Event or Problem Description
Srom pinnacle hip replacement; the screw in the miller shell fell out during use.No ae to patient.

Brand Name
SROM MILLER SHELL SZ 29
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10203126
Report Number1818910-2020-14557
Device Sequence Number1074024
Product Code HWT
UDI-Device Identifier10603295145585
UDI-Public10603295145585
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-05-029
Device Catalogue Number257605029
Device Lot NumberSO2010237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1